# SDR 2001UALA02367

- Difficulty date: December 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CHORD AT STATION 188 AT WL 207 RIGHT HAND SIDE IS CRACKED IN RADIUS.  MAJOR REPAIR ACCOMPLISHED, FRAME CHORD REPAIRED AND FUSELAGE DOUBLER INSTALLED.
